Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Was addicted to marijuana, penis not erecting properly. Suggestion?

in my past i use to take too much marijuana and now i just quit this but i think due to this m facing problem in my sex life, my penny does not erect properly tell me what should i do to improve it for a long time?
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Sexologist 's  Response
First of all , I would like to congratulate you for deciding to stop taking marijuana. Marijuana certainly causes damage to your tissues of penis and narrowing of blood vessels. It may also lower the levels of testosterone. so if you want to make sure that your sex life is good in future, make sure you don't start it again. start some rehabilitation programme for that
For your sex problem- start a daily routine of moderate exercise like jogging for 30 minutes, adequate and balanced diet, adequate sleep . All these will help you in regaining good general health
you can try PDE-5 inhibitor lke sildenafil, tadalafil or verdenafil 30 minutes before sex. Take it easy. People recovering from drugs often regain satisfactory sex life so no reason why you will not have good sex life
Good Luck!
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor